Advertisement

Nonvanishing of L-Functions Associated to Cusp Forms of Half-Integral Weight

  • B. RamakrishnanEmail author
  • Karam Deo Shankhadhar
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 115)

Abstract

In this article, we prove nonvanishing results for L-functions associated to holomorphic cusp forms of half-integral weight on average (over an orthogonal basis of Hecke eigenforms). This extends a result of W. Kohnen [4] to forms of half-integral weight.

Mathematics Subject Classification (2010)

Primary 11F37 11F66 Secondary 11F25 11F30 

Notes

Acknowledgements

The authors thank the referee for making valuable suggestions. The first author enjoyed the conference and he thanks the organizers for the excellent organization and also for their warm hospitality.

References

  1. 1.
    H. Iwaniec, Fourier coefficients of modular forms of half-integral weight. Invent. Math. 87, 385–401 (1987)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    N. Koblitz, Introduction to Elliptic Curves and Modular Forms (Springer, NewYork, 1997)Google Scholar
  3. 3.
    W. Kohnen, Modular forms of half integral weight on \(\Gamma _{0}(4)\). Math. Ann. 248, 249–266 (1980)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    W. Kohnen, Non-vanishing of Hecke L-functions associated to cusp forms inside the critical strip. J. Number Theory 67, 182–189 (1997)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    N. Kumar, Non-vanishing of derivatives of certain modular L-functions. Funct. Approx. Comment. Math. 51(1), 121–132 (2014)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    M. Manickam, V. Kumar Murty, B. Ramakrishnan, Twisted averages of L-functions, Preprint 2012.Google Scholar
  7. 7.
    M. Manickam, B. Ramakrishnan, T.C. Vasudevan, On the theory of newforms of half-integral weight. J. Number Theory 34, 210–224 (1990)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    A. Raghuram, Non-vanishing of L-functions of cusp forms inside the critical strip, Number theory, Ramanujan Math. Soc. Lect. Notes Ser., 1 (Ramanujan Math. Soc., Mysore, 2005) pp. 97–105Google Scholar
  9. 9.
    J.-P. Serre, H. M. Stark, Modular Forms of Weight 1∕2, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976), Lecture Notes in Math., vol. 627 (Springer, Berlin, 1977) pp. 27–67Google Scholar
  10. 10.
    G. Shimura, On Modular forms of half integral weight. Annals of Math. 97, 440–481 (1973)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  1. 1.Harish-Chandra Research InstituteJhunsiIndia
  2. 2.The Institute of Mathematical SciencesTaramani(India)

Personalised recommendations